# SDR DALA2019032101870

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0994070) DURING INSPECTION FOUND CRACK WEB BTW BS 380 TO BS 400 BL 0 AT FWD GALLEY AREA. REPLACED SUPPORT ANGLE AND FASTENERS ASPER SRM 51-40-02 AND DRAWING 143A540.
